Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 201, NWS Dodge City, KS

June 11, 2008Ellis County, Pawnee County, Rush County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 11, 2008, 6:59 PM CDT for Ellis County, Pawnee County, Rush County, Kansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 6:59 PM CDT (23:59 UTC)
Expired
Jun 11, 2008, 7:45 PM CDT
In force
46 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Ellis County, KS, Pawnee County, KS, Rush County, KS

The radar

The Dodge City radar (KDDC), 118 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:10 PM CDTHAIL 1.5Rush Center, KS
Jun 11, 7:20 PM CDTHAIL 2.5Bison, KS
Jun 11, 7:26 PM CDTHAIL 1.754 Ne Bison, KS
Jun 11, 7:32 PM CDTHAIL 1.75Otis, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 12.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1080 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1080 J/kg
Mixed-layer CIN
-484 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
639 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 112359
SVRDDC
KSC051-145-165-120045-
/O.NEW.KDDC.SV.W.0201.080611T2359Z-080612T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
659 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELLIS COUNTY IN CENTRAL KANSAS.
  RUSH COUNTY IN CENTRAL KANSAS.
  EXTREME NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 745 PM CDT

* AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 3 MILES EAST OF NEKOMA...MOVING NORTHEAST AT 34
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEKOMA...
  RUSH CENTER...
  LA CROSSE...
  BISON...
  SCHOENCHEN...
  LORETTA...
  OTIS...
  VICTORIA...
  RURAL RESIDENCES OF NORTHWESTERN PAWNEE...RUSH AND SOUTHEASTERN
  ELLIS COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE KILLER.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR 
RUSH...ELLIS...AND PAWNEE COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3898 9904 3837 9903 3831 9956 3864 9957
TIME...MOT...LOC 2359Z 240DEG 30KT 3846 9937

$$
2 follow-up statements
000 
WWUS53 KDDC 120023
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
723 PM CDT WED JUN 11 2008

KSC145-120033-
/O.CAN.KDDC.SV.W.0201.000000T0000Z-080612T0045Z/
PAWNEE KS-
723 PM CDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN PAWNEE
COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3867 9945 3898 9904 3837 9903 3837 9940
TIME...MOT...LOC 0023Z 241DEG 29KT 3855 9916

$$

KSC051-165-120045-
/O.CON.KDDC.SV.W.0201.000000T0000Z-080612T0045Z/
ELLIS KS-RUSH KS-
723 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR RUSH AND SOUTHEASTERN ELLIS COUNTIES...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE
SIZE OF GOLF BALLS OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR BISON...MOVING NORTHEAST AT 33 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BISON...
  OTIS...
  VICTORIA...
  RURAL RESIDENCES OF RUSH AND SOUTHEASTERN ELLIS COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE
KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

DESTRUCTIVE HAIL UP TO TWO AND A HALF INCHES IN DIAMETER HAS BEEN 
REPORTED IN BISON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3867 9945 3898 9904 3837 9903 3837 9940
TIME...MOT...LOC 0023Z 241DEG 29KT 3855 9916

$$

RITTERLING
000 
WWUS53 KDDC 120041
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
740 PM CDT WED JUN 11 2008

KSC051-165-120050-
/O.EXP.KDDC.SV.W.0201.000000T0000Z-080612T0045Z/
ELLIS KS-RUSH KS-
740 PM CDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR RUSH AND SOUTHEASTERN ELLIS
COUNTIES EXPIRES AT 745 PM CDT...

THE STORM HAS EXITED THE WARNED AREA.  WEAKER STORMS WILL CONTINUE 
ACROSS PORTIONS OF RUSH AND EASTERN ELLIS COUNTIES...BUT NO LONGER 
POSE A THREAT TO LIFE OR PROPERTY.  HOWEVER GUSTY WINDS...HEAVY 
RAIN...AND SMALL HAIL WILL STILL BE POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3867 9945 3898 9904 3837 9903 3837 9940
TIME...MOT...LOC 0040Z 241DEG 29KT 3862 9901

$$

RITTERLING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:52 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 11, 2:52 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
252 PM CDT WED JUN 11 2008

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE SEVERE WEATHER CHANCES THIS
EVENING, AND THEN LINGERING THUNDERSTORM CHANCES IN THE SOUTHEAST ON
THURSDAY AND FRIDAY.

A STRONG UPPER LEVEL TROUGH AND ASSOCIATED COLD POOL WILL MOVE EAST
INTO THE HIGH PLAINS WITH A COLD FRONT INITIALLY TRYING TO STALL OUT
NEAR A DODGE CITY TO LACROSSE LINE THEN SURGING EAST LATER THIS
EVENING. A DRYLINE IS ALSO FORECAST TO MOVE TO LIBERAL WITH A TRIPLE
POINT NEAR MEADE. THE WRF HOWEVER HAS THIS TRIPLE POINT MORE SOUTH
AND WEST INTO THE OKLAHOMA PANHANDLE. A VERY STRONG 700MB CAP WILL
BE IN PLACE FROM DODGE CITY AND SOUTH, BUT AS TEMPERATURES APPROACH
100 NEAR DODGE THE CAP SHOULD BEGIN TO BREAK FIRST IN THE NORTHEAST
AROUND 4 TO 6 PM THEN TOWARD DODGE CITY AROUND 7 TO 9 PM. STRONG
INSTABILITY WITH OVER 3000 J/KG AND STRONG SURFACE TO UPPER LEVEL
SHEAR WILL BE IN PLACE FOR TORNADOS. THE MAIN FORECAST PROBLEM FOR
THIS EVENING IS EXACTLY WHERE THE WARM SECTOR AND TRIPLE POINT WILL
BE. INITIAL THOUGHTS ARE FOR THE WARM SECTOR FROM MEADE TO NEAR
DODGE CITY TO NEAR LARNED. SO STORMS COULD FORM FIRST ALONG THE
FRONT IN THE LARNED AREA THEN BUILD SOUTH TOWARD DODGE AND MEADE
LATER OR AFTER 7 PM. ANY STORMS THAT GENERATE ALONG THE COLD FRONT
OR DRYLINE THEN MOVE EAST TO NORTHEAST SHOULD QUICKLY GO SEVERE WITH
LARGE HAIL AND ISOLATED TORNADOS. THE FRONT THEN SHOULD BE THROUGH
BY MIDNIGHT IN THE MEDICINE LODGE AREA. TONIGHTS LOWS SHOULD FALL
INTO THE MID TO UPPER 50S EXCEPT WARMER NEAR MEDICINE LODGE WITH THE
FRONT COMING THROUGH LATER. CURRENT RED FLAG WARNING IN OUR SW FA
MAY NOT MAKE IT WITH HIGHER DEWPOINTS NORTH OF FRONT. WILL GO AHEAD
AND KEEP CURRENT WIND ADVISORY UNTIL 9 PM.

FOR THURSDAY THE COLD FRONT IS EXPECTED TO STALL OUT OVER OKLAHOMA
WITH HIGHER DEWPOINTS RETURNING JUST NORTH OF THE FRONT INTO OUR
SOUTHEAST CWA. COULD HAVE A FEW THUNDERSTORMS NEAR MEDICINE LODGE IN
THE AFTERNOON AND EVENING. OTHERWISE IT SHOULD BE A NICE AND MUCH
COOLER AND LESS WINDY DAY AS NORTH WINDS AROUND 10 MPH BECOME LIGHT
SOUTHEASTERLY LATE. HIGHS IN THE LOW TO MID 80S LOOK REASONABLE.

ON THURSDAY NIGHT THE WRF IS FORECASTING LOTS OF STORMS WITH UPWARDS
OF AN INCH OR GREATER MAINLY IN THE EAST CWA WHILE THE GFS HAS ONLY
A TRACE TO A TENTH. THERE IS A SECONDARY SHOT OF MID LEVEL COOLER
AIR WITH A VORT ON THE BACKSIDE OF THE UPPER LOW BY FRIDAY MORNING
SO WILL CONTINUE WITH SOME POPS MAINLY IN THE SOUTHEAST CWA.
OVERNIGHT LOWS SHOULD BE IN THE MID TO UPPER 50S.

FOR FRIDAY AS THE UPPER LOW AND TROUGH CONTINUE TO MOVE EAST ACROSS
THE PLAINS AND UPPER MIDWEST A SECONDARY COLD FRONT WILL PUSH INTO
SOUTHERN OKLAHOMA. THERE STILL COULD BE AN ISOLATED THUNDERSTORM
NEAR MEDICINE LODGE BUT BEST CHANCES WILL BE SOUTHEAST OF OUR FA.
FRIDAY HIGH TEMPERATURES LOOK VERY NICE AND ONLY IN THE LOW TO MID
80S.

DAYS 3-7...

WESTERLY DOWNSLOPE FLOW STILL ADVERTISED TO DEVELOP OVER WEEKEND AS
ANOTHER S/W TROF EMBEDDED IN THIS FLOW MOVES OUT INTO THE PLAINS ON
SUNDAY. AS THIS UPPER WAVE CROSSES INTO CNTL PLAINS SUNDAY NIGHT
ANOTHER COLD FRONT IS PROGGED TO SLIDE SOUTHEAST ACROSS KS. ALTHOUGH
THE BETTER UPPER LEVEL DYNAMICS APPEAR TO REMAIN NORTH OF OUR AREA
SUNDAY NIGHT STILL UNABLE TO RULE OUT SOME OVERNIGHT STORMS
ACCOMPANYING THE FRONT...ESPECIALLY THE EAST. CURRENT GRIDS SEEM TO
HAVE A GOOD HANDLE WITH THIS SO INITIAL PLANS ARE TO LEAVE THE
WEEKEND AS.

BY EARLY NEXT WEEK A COOL DOME OF HIGH PRESSURE CROSSES THE CENTRAL
PLAINS. BASED ON 85H TEMPS FROM THE GFS AND ECWMF IT APPEARS MONDAY
WILL ON THE COOL SIDE FOR THIS TIME OF YEAR BUT ALL MODELS STILL
ADVERTISE A WARMING TREND DEVELOPING BY MID WEEK.

.AVIATION...

WILL BASED THUNDERSTORM POTENTIAL THIS EVENING ON THE NAM AND RUC
FORECAST OF OUR SFC BOUNDARY. AS A RESULT LOOKS LIKE DDC AND HYS
WILL HAVE THE BETTER CHANCE FOR PCPN THAN GCK. AS THESE STORMS
DEVELOP ALONG THIS BOUNDARY THIS EVENING THE FRONT WILL START TO
MOVE SOUTH ONCE AGAIN AND BY MIDNIGHT THE FRONT WILL BE LOCATED
WELL SOUTH AND EAST OF ALL THE TAF SITES.  THIS WILL ALLOW THE GUSTY
WINDS TO SUBSIDE AS HIGH PRESSURE STARTS TO BUILD INTO THE AREA FROM
THE NW.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  59  82  57  84 /  20  10  10  10
GCK  56  82  54  84 /  20  10  10  10
EHA  54  83  55  85 /  10  10  10  10
LBL  58  85  57  85 /  20  10  20  20
HYS  56  82  57  83 /  60  20  10  10
P28  66  85  65  84 /  30  50  50  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ046-065-066-
078>081-084>090.

RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ074>076-
084>086.

&&

FN06/18
Hazardous weather outlook, Jun 11, 4:46 AM CDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
446 AM CDT WED JUN 11 2008

KSZ030-031-043>046-063>066-076>081-086>090-121000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-
BARBER-
446 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF LOW PRESSURE WILL INTENSIFY ACROSS WESTERN KANSAS
TODAY. AHEAD OF THIS LOW...A DRYLINE WILL BE PRESENT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS
DRYLINE BY THE AFTERNOON. ANY THUNDERSTORM THAT DOES FORM WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN
ADDITION...HEAVY RAINFALL IS POSSIBLE. THE BEST CHANCE FOR SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE ALONG AND EAST
OF A TREGO CENTER TO MONTEZUMA TO MEADE LINE.

A WIND ADVISORY HAS BEEN ISSUED FOR SOUTHWEST KANSAS THROUGH THIS
EVENING. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS
TO AROUND 45 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS
THURSDAY. A STATIONARY FRONT WILL LINGER ACROSS THIS AREA DURING
THIS TIME. NEAR THE FRONT...THE POSSIBILITY OF STRONG TO SEVERE
STORMS EXIST. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY AFTER 2 PM CDT TODAY ALONG
AND EAST OF A TREGO CENTER TO MONTEZUMA TO MEADE LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-062-074-075-084-085-121000-
HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS-
446 AM CDT WED JUN 11 2008 /346 AM MDT WED JUN 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A DRYLINE WILL MOVE ACROSS WESTERN KANSAS TODAY. BEHIND THIS
DRYLINE...HOT AND DRY CONDITIONS WILL EXIST. RELATIVE HUMIDITY
VALUES WILL FALL TO 15 PERCENT OR LESS BY EARLY AFTERNOON. THE
COMBINATION OF DRY FUELS AND LOW RELATIVE HUMIDITIES WILL CREATE
FAVORABLE CONDITIONS FOR WILDFIRES. OUTDOOR BURNING IS STRONGLY DISCOURAGED.

A WIND ADVISORY HAS BEEN ISSUED FOR SOUTHWEST KANSAS THROUGH THIS
EVENING. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS
TO AROUND 45 MPH. BY MID MORNING...WINDS ARE EXPECTED TO BECOME
MORE NORTHERLY AS A SURFACE LOW PRESSURE INTENSIFIES AND MOVES EAST.
WINDS WILL BRIEFLY DIMINISH BEFORE INCREASING AGAIN BY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jun 11, 5:07 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
507 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             4 SE NEKOMA             38.43N 99.39W
06/11/2008  E1.00 INCH       RUSH               KS   PUBLIC

&&

JFINCH
Local storm report, Jun 11, 5:17 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
517 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             1 E NEKOMA              38.47N 99.42W
06/11/2008  E1.75 INCH       RUSH               KS   LAW ENFORCEMENT

0514 PM     HAIL             LA CROSSE               38.53N 99.31W
06/11/2008  E1.75 INCH       RUSH               KS   LAW ENFORCEMENT

&&

18
Local storm report, Jun 11, 5:39 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             1 E RUSH CENTER         38.46N 99.29W
06/11/2008  E1.00 INCH       RUSH               KS   TRAINED SPOTTER

&&

JFINCH
Local storm report, Jun 11, 5:58 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             OTIS                    38.53N 99.05W
06/11/2008  E0.75 INCH       RUSH               KS   TRAINED SPOTTER

&&

18
Local storm report, Jun 11, 6:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
605 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 W RUSH CENTER         38.46N 99.35W
06/11/2008  M2.50 INCH       RUSH               KS   PUBLIC

&&

18
Local storm report, Jun 11, 6:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
624 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             16 ESE NESS CITY        38.36N 99.63W
06/11/2008  E1.75 INCH       NESS               KS   PUBLIC

&&

JFINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:01 AM CDTRed Flag WarningDDCGrant, Haskell, Morton, Seward, Stanton, Stevens18 hr
Jun 11, 3:18 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more20 hr
Jun 11, 4:56 PM CDTSevere Thunderstorm WarningDDCEllis, Pawnee, Rush49 min
Jun 11, 5:42 PM CDTSevere Thunderstorm WarningDDCEllis, Rush33 min
Jun 11, 6:17 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Ness, Pawnee, Rush43 min
Jun 11, 6:23 PM CDTAreal Flood WarningDDCRush5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.